# SDR MWEA96473

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 5917579
- Condition: Cracked
- Location: Vent Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, VENTRAL DOOR JAMB FRAME IS CRACKED AT UPPER RT STRIKER PLATE FOR DOOR STOP.  REPLACED DOOR JAMB FRAME IAW SRM 51-30-2.
